David Olive

SIUC, Mathematics

Ph.D. University of Minnesota, 1998
Applications of High Breakdown Robust Statistics, Regression Graphics, Applied Probability Theory
Office: Neckers A 261
Office Phone: 618-453-6566
Email: dolive at math.siu.edu
Web Page: www.math.siu.edu/olive/
Home Page: www.math.siu.edu/olive/personal.html

Research Interests

One area of my research considers the development of computationally practical robust multivariate location and dispersion estimators, robust multiple linear regression estimators and resistant dimension reduction estimators along with the corresponding theory. Another area of research involves extending least squares theory and creating graphical diagnostics for generalized linear models and single index models.

Selected Publications

  1. A resistant estimator of multivariate location and dispersion, Computational Statistics and Data Analysis, 46 (2004), 99-102.
  2. (with D.M. Hawkins) Variable selection for 1D regression models, Technometrics 47 (2005), 43-50.
  3. (with D.M. Hawkins) Inconsistency of resampling algorithms for high breakdown regression estimators and a new algorithm, Journal of the American Statistical Association 97 (2002), 136-148.
  4. Applications of robust distances for regression, Technometrics 44 (2002), 64-71.
  5. (with R.D. Cook) A note on visualizing response transformations in regression, Technometrics 43 (2001), 443-449.

Comments: Webmaster

Copyright © 2010, Board of Trustees, Southern Illinois University
Privacy Policy Last Updated